Systemic side effects of antiviral therapy in a patient with acute retinal necrosis.

@article{Guney2014SystemicSE,
  title={Systemic side effects of antiviral therapy in a patient with acute retinal necrosis.},
  author={Esra Guney and Betul Ilkay Sezgin Akcay and Gurkan Erdogan and Cıhan Unlu and Kansu Tahir Bozkurt and Umut Onur},
  journal={Ocular immunology and inflammation},
  year={2014},
  volume={22 3},
  pages={
          233-5
        }
}
PURPOSE To report a case of Acute Retinal Necrosis (ARN)-developed nephrotoxicity during intravenous acyclovir treatment and toxic hepatitis during oral valacyclovir treatment. DESIGN Interventional case report. METHODS Retrospective chart review. RESULTS A 45-year-old male with ARN treated with intravenous acyclovir developed nephrotoxicity. After switching to oral valacyclovir, toxic hepatitis developed. Both renal and liver function tests returned to normal levels after drug cessation… CONTINUE READING

References

Publications referenced by this paper.
SHOWING 1-10 OF 13 REFERENCES

Decrease in the risk of bilateral acute retinal necrosis by acyclovir therapy.

  • American journal of ophthalmology
  • 1991
VIEW 4 EXCERPTS
HIGHLY INFLUENTIAL

Crystal-induced acute renal failure.

  • The American journal of medicine
  • 1999
VIEW 3 EXCERPTS
HIGHLY INFLUENTIAL

Acute retinal necrosis in a monocular patient complicated by acyclovir-induced nephrotoxicity.

  • Journal of clinical virology : the official publication of the Pan American Society for Clinical Virology
  • 2010
VIEW 2 EXCERPTS